- New
Free delivery for orders over 89€*.
* in metropolitan France and excluding drugs
DafalganCaps 1000 mg Paracetamol 8 capsules Pain and Fever is a medicine containing paracetamol: an analgesic (pain reliever) and an antipyretic (fever reducer).
It is indicated in cases of pain and/or fever, such as headaches, flu-like symptoms, toothache, aches and pains, and menstrual pain.
The lowest dose of 500mg should generally be used for the shortest possible duration.
If the symptom for which you are considering taking this medicine is suggestive of a Covid19 infection, contact your pharmacist or doctor.
Adults and children over 50 kg
(from about 15 years of age)
DafalganCaps 1000 mg Paracetamol 8 capsules Pain and Fever is a medicine containing paracetamol: an analgesic (pain reliever) and an antipyretic (fever reducer).
It is indicated in cases of pain and/or fever, such as headaches, flu-like symptoms, toothache, aches and pains, and menstrual pain.
The lowest dose of 500mg should generally be used for the shortest possible duration.
If the symptom for which you are considering taking this medicine is suggestive of a Covid19 infection, contact your pharmacist or doctor.
Adults and children over 50 kg
(from about 15 years of age)
Read the package leaflet carefully.
Dosage
DAFALGANCAPS 1000 mg, capsule is intended for adults and children weighing 50 kg or more (from around 15 years of age).
The lowest dose should generally be used for the shortest possible duration.
CAUTION: this presentation contains 1000 mg (1g) paracetamol per capsule: do not take 2 capsules at the same time.
From 50 kg (from about 15 years of age)
1 capsule of 1000 mg
4 hours minimum
3 x 1000 mg capsules per day
Never exceed 3000 mg paracetamol per day (3 x 1000 mg capsules), or the dose prescribed by your doctor: a higher dose will not relieve your pain any more, but may have serious consequences for your liver.
To avoid the risk of overdosing, check that paracetamol is not included in the composition of other medicines, including over-the-counter products. Respect the maximum recommended doses.
If you have severe liver or kidney disease, consult your doctor before taking this medicine.
Method and route of administration
Oral administration. Capsules should be swallowed as they are, with a drink (e.g. water, milk, fruit juice).
Duration of treatment
Except on medical advice, the duration of treatment is limited to :
- 3 days in case of fever,
- 5 days for pain.
If symptoms persist for more than 5 days in the case of pain and 3 days in the case of fever, consult your doctor.
If the symptom for which you are considering taking this medication is suggestive of a Covid-19 infection, contact your pharmacist or physician.
DAFALGANCAPS 1000 mg, capsule is a medicine containing paracetamol. To avoid the risk of overdose, do not combine with other medicines containing paracetamol. Paracetamol overdose can cause irreversible liver damage. Read the package leaflet carefully. Ask your pharmacist for advice. The lowest effective dose of paracetamol should generally be used for the shortest possible duration.
Indication: Prevents muscular contraction, muscular fatigue.
Symptomatic treatment of mild to moderate pain and/or fever. This presentation is reserved for children from 16 to 48 kg (approx. 4 to 15 years).
Aches and pains, fever, headaches, chills - From 30 months
Dafalgan 1000 mg capsules from the UPSA laboratory is a medicine that is part of the analgesics and antipyretics. It is formulated with paracetamol. It is an analgesic, which soothes pain, and an antipyretic, which lowers fever. It is indicated for flu-like conditions, headaches, aches and pains, toothache and painful periods
Description : This medicine is indicated, in adults (from 15 years old), as a short term local treatment in case of benign trauma: sprain, contusion.
You should contact your doctor if you do not feel any improvement or if you feel worse after 4 days
Indications : This medicine contains paracetamol. It is indicated in case of pain and/or fever such as headaches, flu, dental pain ... reserved for adults and children weighing more than 50kg (about 15 years).
Indications: This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen. It is indicated for adults and children weighing more than 30 kg (approximately 11-12 years), for the short-term treatment of fever and/or pain such as headaches, flu, toothache, aches and pains, painful periods.
Indications: This medicine is indicated in the adjunctive treatment of pain, burning, heartburn and intestinal bloating.
Indications: This medicine is indicated in adults for mild sore throats without fever.
Phloroglucinol Mylan 80 mg is an antispasmodic drug which fights against the painful contractions of the intestine, the biliary tracts, urinary and the uterus. It thus takes care of spasms of digestive origin (spasmodic colitis), bilious (hepatic colic), urological (renal colic) and gynecological (menstruation and contractions during pregnancy)
A dietary supplement based on plant preparations, with a plant-derived sweetener extracted from stevia leaves. It is indicated for urinary comfort.
This complex of 5 recognized ingredients, including Bearberry, Black Elder, Acacia fibres and Cherry Tail, contributes to the normal functioning of urinary elimination functions.
Indication : Urinary comfort. For adults.
Indications: Gavisconell is used in the treatment of symptoms of gastroesophageal reflux disease (heartburn, acid reflux).
Gavisconell belongs to the family of antacids of local action. It forms a viscous gel that floats in the stomach and protects the esophagus in case of reflux of stomach contents.
Oily macerate known for its soothing properties. Combined with manual massage, it is ideal for a moment of well-being, especially after a sporting activity.
Made in France. Certified Cosmos Organic by Ecocert: 100% of the total ingredients are from organic farming.
Indications: This medicine is indicated in adults (from 15 years) in heartburn and acid reflux.
Indications: It is indicated in the treatment of spasmodic pain of the intestine, biliary tract, bladder and uterus.
Indications: This medicine is an antispasmodic. It fights against abnormal and painful contractions of the intestine, the bile ducts, the urinary tract and the uterus.